# SDR SWIA971096

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND AFTER SEVERAL ATTEMPTS WITH LANDING GEAR CONTROL LEVER.  HYDRAULIC PRESSURE NORMAL.  USED ELECTRIC OVERRIDE TO EXTEND GEAR.  RETURNED TO LAX.  REPLACED RIGHT GEAR PROXIMITY SENSOR HARNESS AND CYCLED GEAR SEVERAL TIMES, OPS CHECKS GOOD.
